# SDR USAA2014042100025

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 50,750 hours, 21,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324000000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD LINE FWD CARGO FLOOR PANEL 131CG HAS EDGE LIFTING UP BETWEEN FRAME 28 TO FRAME 34 & BETWEEN STRINGER 38L TO STRINGER 38R, BL0.  REPLACED FWD CARGO FLOOR PANEL 131CG IAW AMM 53-22-14, PB 401.
